# SDR ASAA1058106

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 10,523 hours, 3,075 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 4374
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 35,544 hours, 17,204 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT SPLIT ON CLIMBOUT.  CLIMBING THROUGH FL360 RT SIDE 20 PSI LT SIDE 42 PSI.  N1'S 100.9 N2'S 97.1 OAT 49C.  DURING THE HEALTH CHECK THE HIGH STAGE REGULATOR FAILED THE OVERPRESSURE FUNCTION AND BACKFLOW TESTS.  REPLACED NR 2 ENG HIGH STAGE REGULATOR PER MM 36 11 07.  TESTED AND LEAK CHECKED GOOD.  ACCOMPLISHED REPAIR CONFIRMATION IAW FIM 36 10 00 810 807 PARA G, OPS NORMAL.
